MathSciNet Relay Station
MathSciNet bibliographic data
MR1845910 42B10 (42B30 42C20 46E35)
García-Cuerva, José; Kolyada, Víctor I. Rearrangement estimates for Fourier transforms in $L^p$ and $H^p$ in terms of moduli of continuity. Math. Nachr. 228 (2001), 123–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement